I started taking the depo shot in September and my 4th shot will be this month. I've never bled while on this shot until now. I had sex last Saturday even with a condom until it broke half way through and since I was on the depo I just decided it would be okay to go on without one. He did not ejaculate inside me, he pulled out. That next Tuesday I bled very lightly for maybe less than an hour and it stopped. The blood was red in color, not pink or brown. And now Friday night I've bled again the same way, very light and not for long. I know abnormal bleeding is normal on the shot but I've never bled before on it. I'm really worried I'm pregnant and I googled it and it said it could be implantation bleeding? I also know that although on the depo you have a very low risk of getting pregnant, it could still happen. Please answer asap I need opinions or answers or something, thank you
It's common on Depo Provera. Especially after sex, due to the cervix being disturbed during penetration. I was on Depo 18 yrs in total. Some years no bleeding at all, others lots of irregular bleeding. With the latter, they would give me my shots earlier, until the bleeding settled down.
If you've been getting your shots on time, you won't be pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2014 • 2 answers
Updated 14 Feb 2015 • 1 answer
Updated 10 Mar 2015 • 1 answer
Updated 3 Nov 2017 • 1 answer
Updated 6 Aug 2017 • 2 answers